# SDR AALA981172

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON CENTER CARGO DOOR CUT-OUT FORWARD LOWER CORNER OF JAMB STA 1701, L43R.  INSTALLED DOUBLER STRAP OVER BLENDED AREA PER ESO7349 DATED 6-10-98.  TST:  96,680.24 HOURS.  CYCLES:  18,100.  (X)
